# SDR CVGA201301003

- Difficulty date: January 1, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N72WY
- Make and model: Cndair CL6002B16
- Aircraft serial: 5394
- Aircraft time: 5,054 hours, 3,014 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE CAME ON INFLIGHT.
